advertisement
Question
Posted by: DW | 2010/03/29

Venlor dosage 

Hi doc. Is it normal when you increase dosage in antidepressants, that you increase anxiety? I was taking 75mg of Venlor and now have increased it to 150mg on my psychiatrists recommendation. It is the 3rd day, &  my anxiety is higher than normal. Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It depends on the specific anrtidepressant, above all, and to some extent on how you, uniquely, react to the padtticular drug. Venlor, in susceptible people, may be more likely to increase anxiety than other ADs.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/03/29

It depends on the specific anrtidepressant, above all, and to some extent on how you, uniquely, react to the padtticular drug. Venlor, in susceptible people, may be more likely to increase anxiety than other ADs.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement